Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hölder's inequality for roots of symmetric operator spaces

Tom 228 / 2015

Ken Dykema, Anna Skripka Studia Mathematica 228 (2015), 47-54 MSC: Primary 46L52; Secondary 47B10. DOI: 10.4064/sm228-1-5

Streszczenie

We prove a version of Hölder's inequality with a constant for $p$th roots of symmetric operator spaces of operators affiliated to a semifinite von Neumann algebra factor, and with constant equal to $1$ for strongly symmetric operator spaces.

Autorzy

  • Ken DykemaDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.
    e-mail
  • Anna SkripkaDepartment of Mathematics and Statistics
    University of New Mexico
    400 Yale Blvd NE, MSC01 1115
    Albuquerque, NM 87131, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek